MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
Model Number 3024
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Erosion (1750)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The physician found via x-ray that the ipg has migrated downward.The physician performed revision surgery on (b)(6) 2019 to re-secure the ipg with sutures.Issue is now resolved without complications.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
INSPIRE MODEL 3028 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key9135549
Report Number3007666314-2019-00079
Device Sequence Number16940264
Product Code MNQ
UDI-Device Identifier00855728005024
UDI-Public00855728005024
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3024
Device Catalogue Number900-003-015
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005